John Libbey Eurotext

European Journal of Dermatology

Nail toxicities induced by liposomal doxorubicin: a retrospective case series Volume 27, numéro 4, July-August 2017

Illustrations

  • Figure 1
Auteurs
1 Department of Clinical and Experimental Medicine,
Dermatology,
University of Messina,
Italy
2 Medical Oncology Unit, Human Pathology Department,
University of Messina,
Messina,
Italy
3 Dermatology Unit, Department of Experimental,
Diagnostic and Specialty Medicine,
University of Bologna,
Italy
a These authors contributed equally

Liposomal doxorubicin (LD) is currently approved as a single agent or in combination with other drugs for the treatment of multiple malignancies. Despite the more favourable toxicity profile of liposomal formulations compared to conventional anthracyclines, their use is frequently associated with different manifestations of skin toxicity [1-4].The aetiology of chemotherapy-induced nail changes has not been fully understood; probably, different conditions can promote the onset of nail and periungual [...]